# SDR SWIA201438960

- Difficulty date: July 6, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 32,161 hours, 43,736 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FRAME 1 CRACKED AT INBD AND OTBD TORSION MOUNT FITTINGS.  C-CHECK, REPLACED LT ENGINE FRAME NR 1 IAW PART 2 OF S/B REPLACEMENT OF NACELLE FRAME NR 1, IN THE ENGINE MOUNTING SUPPORT AREA.
